Alert archive / Missouri / Flash Flood Watches in 2015
Flash Flood Watch 6, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Jun 24, 2015, 11:31 PM CDT for 9 counties in Missouri; 6 counties in Illinois. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2015, 11:31 PM CDT (04:31 UTC)
- Expired
- Jun 25, 2015, 7:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Pike County, IL, Audrain County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Monroe County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 111 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -609 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 637 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
042 WGUS63 KLSX 250431 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 1131 PM CDT WED JUN 24 2015 ILZ058-095>099-MOZ018-019-026-027-034>036-042-052-251200- /O.NEW.KLSX.FF.A.0006.150625T0431Z-150625T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO- AUDRAIN MO-LINCOLN MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... MEXICO 1131 PM CDT WED JUN 24 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL... BROWN IL...CALHOUN IL...GREENE IL...JERSEY IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...KNOX MO...LEWIS MO...LINCOLN MO... MARION MO...MONROE MO...PIKE MO...RALLS MO AND SHELBY MO. * UNTIL 7 AM CDT THURSDAY * A LINE OF THUNDERSTORMS CONTAINING VERY HEAVY RAIN WILL MOVE SOUTHEAST THROUGH THE AREA. ADDITIONAL THUNDERSTORM DEVELOPMENT BEHIND THE LINE IS LIKELY AS WELL. THESE WAVES OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN IN A SHORT PERIOD. WET CONDITIONS ACROSS THE AREA FROM LAST WEEKS HEAVY RAIN WILL CAUSE MOST OF THE HEAVY RAIN TO RUN OFF ALMOST IMMEDIATELY. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ CARNEY
2 follow-up statements
915 WGUS63 KLSX 250906 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 406 AM CDT THU JUN 25 2015 ILZ095>097-MOZ018-019-026-027-034>036-042-251500- /O.NEW.KLSX.FF.A.0007.150626T0000Z-150626T1800Z/ /O.CON.KLSX.FF.A.0006.000000T0000Z-150625T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- MONROE MO-RALLS MO-PIKE MO-AUDRAIN MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... MEXICO 406 AM CDT THU JUN 25 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL... BROWN IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...KNOX MO... LEWIS MO...MARION MO...MONROE MO...PIKE MO...RALLS MO AND SHELBY MO. * UNTIL 7 AM CDT THIS MORNING * AN AREA OF THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO AFFECT THE AREA EARLY THIS MORNING. GIVEN THE WET SOIL CONDITIONS FROM RECENT HEAVY RAIN...FLASH FLOODING IS A VERY REAL POSSIBILITY UNTIL RAIN DIMINISHES. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL...BROWN IL AND PIKE IL. IN MISSOURI... AUDRAIN MO...KNOX MO...LEWIS MO...MARION MO...MONROE MO... PIKE MO...RALLS MO AND SHELBY MO. * FROM THIS EVENING THROUGH FRIDAY AFTERNOON * HEAVY RAIN FROM THUNDERSTORMS THIS MORNING WILL SATURATE THE GROUND...AND ADDITIONAL HEAVY RAINFALL IS POSSIBLE TONIGHT INTO FRIDAY. GIVEN THE VERY WET GROUND...HEAVY RAINFALL FOR EVEN A SHORT DURATION COULD CAUSE FLASH FLOODING * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ MOZ041-047>051-251500- /O.NEW.KLSX.FF.A.0007.150626T0000Z-150626T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOONE MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY 406 AM CDT THU JUN 25 2015 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI AND EAST CENTRAL MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL MISSOURI...BOONE MO...CALLAWAY MO...COLE MO... MONITEAU MO AND OSAGE MO. IN EAST CENTRAL MISSOURI... MONTGOMERY MO. * FROM THIS EVENING THROUGH FRIDAY AFTERNOON * THUNDERSTORMS WITH HEAVY RAINFALL ARE LIKELY TONIGHT. GIVEN THE WET SOIL CONDITIONS FROM RECENT HEAVY RAINS...THERE IS A GOOD POSSIBILITY OF FLASH FLOODING TONIGHT INTO FRIDAY. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ ILZ058-098-099-MOZ052-251200- /O.CON.KLSX.FF.A.0006.000000T0000Z-150625T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-CALHOUN IL-JERSEY IL-LINCOLN MO- 406 AM CDT THU JUN 25 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST ILLINOIS AND EAST CENTRAL MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN SOUTHWEST ILLINOIS... CALHOUN IL...GREENE IL AND JERSEY IL. IN EAST CENTRAL MISSOURI...LINCOLN MO. * UNTIL 7 AM CDT THIS MORNING * AN AREA OF THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO AFFECT THE AREA EARLY THIS MORNING. GIVEN THE WET SOIL CONDITIONS FROM RECENT HEAVY RAIN...FLASH FLOODING IS A VERY REAL POSSIBILITY UNTIL RAIN DIMINISHES. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ CARNEY
678 WGUS63 KLSX 251214 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 714 AM CDT THU JUN 25 2015 ILZ095>097-MOZ018-019-026-027-034>036-042-260015- /O.EXP.KLSX.FF.A.0006.000000T0000Z-150625T1200Z/ /O.CON.KLSX.FF.A.0007.150626T0000Z-150626T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- MONROE MO-RALLS MO-PIKE MO-AUDRAIN MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... MEXICO 714 AM CDT THU JUN 25 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY AFTERNOON... ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL... BROWN IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...KNOX MO... LEWIS MO...MARION MO...MONROE MO...PIKE MO...RALLS MO AND SHELBY MO. * FROM 7 PM CDT THIS EVENING THROUGH FRIDAY AFTERNOON * HEAVY RAIN HAS GREATLY DIMINISHED THIS MORNING. HOWEVER...ADDITIONAL HEAVY RAINFALL IS EXPECTED TONIGHT INTO FRIDAY. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ ILZ058-098-099-MOZ052-251315- /O.EXP.KLSX.FF.A.0006.000000T0000Z-150625T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-CALHOUN IL-JERSEY IL-LINCOLN MO- 714 AM CDT THU JUN 25 2015 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND EAST CENTRAL MISSOURI HAS EXPIRED. THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING HAS ENDED FOR THIS MORNING. $$ MOZ041-047>051-260015- /O.CON.KLSX.FF.A.0007.150626T0000Z-150626T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOONE MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY 714 AM CDT THU JUN 25 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL MISSOURI AND EAST CENTRAL MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL MISSOURI... BOONE MO...CALLAWAY MO...COLE MO...MONITEAU MO AND OSAGE MO. IN EAST CENTRAL MISSOURI...MONTGOMERY MO. * FROM 7 PM CDT THIS EVENING THROUGH FRIDAY AFTERNOON * THUNDERSTORMS WITH HEAVY RAINFALL ARE LIKELY TONIGHT. GIVEN THE WET SOIL CONDITIONS FROM RECENT HEAVY RAINS...THERE IS A GOOD POSSIBILITY OF FLASH FLOODING TONIGHT INTO FRIDAY. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ CARNEY
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 24, 10:19 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 24, 10:19 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 1019 PM CDT Wed Jun 24 2015 .UPDATE: Issued at 1012 PM CDT Wed Jun 24 2015 Severe bow echo across south central IA will track southeastward into portions of northeast MO and west central IL late tonight. Severe thunderstorm watch is in effect for late tonight across this area with damaging winds being the primary threat with these storms. There will also be the potential for heavy rainfall which could lead to flash flooding across northeast MO and west central IL as well late tonight. The convection will likely weaken as it drops southeastward towards the St Louis metro area towards morning. GKS && .SHORT TERM: (Through Late Tonight) Issued at 343 PM CDT Wed Jun 24 2015 Weak frontal boundary is slowly lifting north through forecast area this afternoon. Main question is where will the boundary be by tonight as this determines where the best chances of precipitation are for the forecast area. Both 12z NAM and GFS have frontal boundary extending from surface low over southwestern Iowa by 00z this evening extending to the east then curve to the southeast along the Mississippi River. With decent low level jet and moisture pooling along front, will see MCS develop north of boundary and track along it. Corfdi vectors have complex slide south southeast through northeast MO/west central IL late tonight. Will advise evening shift that pops may need to be raised further south if complex turns sooner. Will see a sharp gradient on qpf with this system, ranging from a quarter of an inch to near an inch in west central Illinois. Creeks and streams in this area are running bankful in some locations due to the heavy rain, between 1 and 3 inches, that fell overnight and this morning. As for severe chances, with decent instability, lapse rates and shear, could see severe storms develop with main threats being large hail, damaging winds, as well as a few tornadoes. SPC has put northeast MO/west central IL in a slight risk with a smaller portion of this area on the southern periphery of an enhanced risk. Otherwise, a mild night on hand with lows only in the low to mid 70s. Byrd .LONG TERM: (Thursday through Next Wednesday) Issued at 343 PM CDT Wed Jun 24 2015 Frontal boundary to begin moving slowly south into forecast area on Thursday. Will see several shortwaves move along boundary through Friday night. Best chances of rain will be Thursday night through Friday. Some concern about rainfall amounts with this system, could see an inch or two with locally higher amounts possible, will just depend on how fast or slow system moves through. It appears to be a fairly progressive system onces in starts moving through. Precipitation will taper off Friday night and will see cooler and drier weather for the weekend. Next chance for rain will be Sunday night through Wednesday with several rounds expected once again on active northwest flow aloft. Highs during the weekend will be in the mid to upper 70s, then moderate a bit by Tuesday. Byrd && .AVIATION: (For the 00z TAFs through 00z Thursday Evening) Issued at 625 PM CDT Wed Jun 24 2015 Potential for showers and thunderstorms is main focus this forecast cycle. Present indications are the evening should be dry. Overnight however the current thinking is thunderstorms well spread southeast out of IA and impact northeast MO and west central IL including KUIN. There could be several rounds of storms overnight into the morning hours in this area, some of which could be strong with gusty winds and brief heavy rain. Futher south it appears the weather will remain tranquil with VFR flight conditions dominating through the period. Surface winds could be tricky - they should veer overnight and become gusty from the southwest on Thursday morning, however outflow from thunderstorms could progress well south and impact the wind direction on Thursday morning. Specifics for KSTL: VFR flight conditions are expected through 00z Thursday evening. Present thinking is that thunderstorms late tonight and Thursday morning will remain to the north and northeast of the terminal. Surface winds will gradually veer overnight and become gusty from the southwest on Thursday morning. Will however need to monitor the outflow from thunderstorms to our north, which could progress well south and impact the wind direction on Thursday morning. Glass && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 24, 4:05 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 405 PM CDT WED JUN 24 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251230- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 405 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SOME SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS...AS WELL AS A FEW TORNADOES ARE POSSIBLE MAINLY ACROSS PARTS OF NORTHEAST MISSOURI INTO EAST CENTRAL ILLINOIS. POINTS ALONG THE ILLINOIS RIVER ARE CURRENTLY IN MAJOR FLOOD STAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY POINTS ALONG THE ILLINOIS RIVER ARE EXPECTED TO CONTINUE TO EXCEED MAJOR FLOOD STAGE THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY NIGHT. SOME SEVERE STORMS ARE POSSIBLE ON THURSDAY ACROSS MUCH OF THE AREA. THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY NIGHT INTO MONDAY AND CONTINUES INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. BYRD
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 11:11 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 64 min |
| Jun 25, 12:07 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 38 min |
| Jun 25, 1:09 AM CDT | Flash Flood Warning | LSX | Knox, Lewis | 6 hr |
| Jun 25, 2:39 AM CDT | Flash Flood Warning | LSX | Marion, Shelby | 7 hr |
| Jun 25, 3:20 AM CDT | River Flood Warning | LSX | Marion | 52 hr |
| Jun 25, 4:06 AM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 17 more | 39 hr |
| Jun 25, 7:03 AM CDT | Flash Flood Warning | LSX | Knox, Lewis | 4 hr |
| Jun 25, 9:19 AM CDT | River Flood Warning | LSX | Monroe | 62 hr |
| Jun 25, 9:26 AM CDT | Flash Flood Warning | LSX | Lewis, Marion, Shelby | 4 hr |
| Jun 25, 10:54 AM CDT | Flash Flood Warning | LSX | Knox, Lewis | 4 hr |
| Jun 25, 1:28 PM CDT | Areal Flood Warning | LSX | Marion, Shelby | 7 hr |
| Jun 25, 2:51 PM CDT | Areal Flood Warning | LSX | Knox, Lewis | 6 hr |
| Jun 25, 3:21 PM CDT | River Flood Warning | LSX | Lincoln | 3 days |
| Jun 25, 5:00 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 60 min |
| Jun 25, 5:51 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 54 min |
| Jun 25, 5:56 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 19 min |
| Jun 25, 6:32 PM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles | 14 hr |
| Jun 25, 6:54 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 66 min |
| Jun 24, 7:43 PM CDT | River Flood Warning | LSX | Brown | 9 days |
Nearby
Flash Flood Watches in Missouri, 2015Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.